# SDR UALA2010011300157

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 52,302 hours, 7,686 cycles
- Engine: Pwa PW4090
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF THE CABIN INTERPHONE SYS.  REPLACED ZMU NR 1 WITH NEW UNIT, REINSTALLED CONFIGURATION DATABASE AND OPS TEST.  ALL CABIN INTERPHONE HANDSET WORKS NORMAL, MSG GONE IAW MM.
